# SDR REXA2022081600644

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005979
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL9 CORRODED BETWEEN FS693 TO FS836.5 REMOVED SEAT TRACK AT RBL9 FROM FS 693 TO FS 836.5 IAW CRJ-900 SRM 51-41-02-001-001-A01. INSTALLED NEW SERVICEABLE SEAT TRACK PN 670-53-00-589-2 IN LIEU OF REMOVED SEAT TRACK PN BA690-30000-5979 IAW MHIRJ REO# 670-53-00-589 REV. -C DATED 2023-02-08 REPAIR B STEPS 2.A, B AND C
